# SDR DXTA2009072303738

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 8,497 hours, 7,040 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH PITCH TRIM INDICATOR IN T/O POSITION, UPON ROTATION, ACFT OVER ROTATED AND IT TOOK BOTH HANDS TO CONTROL. NORMAL FLIGHT CONTROL FORCES WITH TRIM INDICATOR AT FULL NOSE DOWN.  FOUND TRIM INDICATOR SHOWING INCORRECT T/O POSITION. REMOVED ELEV TRIM TAB CONTROL WHEEL AND CORRECTED TRIM TAB INDICATOR POS.  INSTALLED ELEV TRIM TAB CONTROL WHEEL IAW MM 27-31-08.  ELEVATOR AND ELEV TRIM TAB TRAVEL/DEFLECTION CHECKS GOOD IAW MM 27-31-00-221.
